# SDR SIMA200216517

- Difficulty date: May 24, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, GALLEY RIGHT FLOORBEAM AT FRAME 20 CORRODED.  REPAIRED GALLEY FLOORBEAM IAW EMB145 SRM 51-40-02.  (M)
